MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2024, the physician reported that the tissue removal device was not working properly.A new device was retrieved and completed the procedure.No patient injury reported during the procedure.The device was returned for investigation and on march 5th 2025, visual inspection was conducted, and a orange piece of plastic was observed.Functional testing was conducted and the device was working correctly but was not suctioning due to the protector found inside the blade.Internal inspection was performed and scratches on the blade were observed.No other information available.

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key24749862
Report Number1222780-2026-00154
Device Sequence Number15630251
Product Code HIH
UDI-Device Identifier15420045504530
UDI-Public(01)15420045504530(17)260531(10)23F16R
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot Number23F16R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown